Matematicheskoe modelirovanie
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2011, Volume 23, Number 1, Pages 51–64 (Mi mm3063)  

This article is cited in 2 scientific papers (total in 2 papers)

Numerical analysis of the mathematical model of hydroelastic oscillations in a curved pipeline

V. A. Rukavishnikov, O. P. Tkachenko

Computer Center FEB RAS, Khabarovsk

Abstract: Numerical experiments on computational mechanics of internal waves in pipes were performed. We study favorites problems of hydraulic impact and acoustic vibrations. A comparison with the results published in the press was performed. It was established that the considered mathematical model adequately describes all the studied samples and can be applied to the calculation of industrial pipelines.

Keywords: computational mechanics, curvilinear pipeline, oscillations.

Full text: PDF file (271 kB)
References: PDF file   HTML file

English version:
Mathematical Models and Computer Simulations, 2011, 3:4, 508–516

Bibliographic databases:

UDC: 519.635+532.595
Received: 28.06.2010

Citation: V. A. Rukavishnikov, O. P. Tkachenko, “Numerical analysis of the mathematical model of hydroelastic oscillations in a curved pipeline”, Matem. Mod., 23:1 (2011), 51–64; Math. Models Comput. Simul., 3:4 (2011), 508–516

Citation in format AMSBIB
\Bibitem{RukTka11}
\by V.~A.~Rukavishnikov, O.~P.~Tkachenko
\paper Numerical analysis of the mathematical model of hydroelastic oscillations in a~curved pipeline
\jour Matem. Mod.
\yr 2011
\vol 23
\issue 1
\pages 51--64
\mathnet{http://mi.mathnet.ru/mm3063}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2848790}
\transl
\jour Math. Models Comput. Simul.
\yr 2011
\vol 3
\issue 4
\pages 508--516
\crossref{https://doi.org/10.1134/S2070048211040090}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84928996373}


Linking options:
  • http://mi.mathnet.ru/eng/mm3063
  • http://mi.mathnet.ru/eng/mm/v23/i1/p51

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Rukavishnikov V.A., Tkachenko O.P., “Mathematical Model of the Pipeline With Angular Joint of Elements”, Math. Meth. Appl. Sci.  crossref  mathscinet  isi  scopus
    2. Tkachenko O.P., “Chislennyi analiz dinamiki krivolineinogo truboprovoda”, Vychislitelnaya mekhanika sploshnykh sred, 5:3 (2012), 345–353  elib
  • Математическое моделирование
    Number of views:
    This page:430
    Full text:181
    References:47
    First page:8

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021